# SDR ABXA2022030146

- Difficulty date: March 1, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 70,825 hours, 48,637 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 143T80041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), CORROSION WAS FOUND ON THE FORWARD CARGO DOOR LOWER SILL OUTER CHORD(143T8004-1). THE NOMINAL THICKNESS OF THE CHORD IN THE SUBJECT AREA IS 0.300 INCH. THE MINIMUM REMAINING THICKNESS IN THE AREA IS 0.226 INCH. CORROSION WAS REMOVED BY BLENDING PER 767-200 SRM 51-10-02 AND THE LOSS OF MATERIAL WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER 767-200 SRM 53-00-15. THIS REA PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE NOTED CONDITION AS APPROVED BY FVCI 8110-3. REMOVED FASTENERS, REMOVED CORROSION, PERFORMED NDT THICKNESS EVAL FOUND IN LIMITS IAW ABX REA- 5330-64373-00, HFEC OPEN HOLE INSPECTION, FLAT PEENED AREA, ALODINED, PRIMED AND TOP COATED AREA IAW B767-200 SRM 51-20-01, 51-20-06, 51-20-00, 51-20-00, 51-40-02, AMM 51-21-00, SOPM  20-10-03 ABX-REA- 5330-64373-00, AND NTM PART 4+6 51-00-19
